# SDR 9JLA2022101212895

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N1027P
- Make and model: Cessna 680SOV
- Aircraft serial: 6800004
- Aircraft time: 4,411 hours, 3,111 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Pressure Switch
- Part number: 1153P0104
- Condition: Failed
- Location: Rt Eng Bleed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AN AMBER CAS MESSAGE "HP VALVE FAIL R" ILLUMINATED ON EICAS AFTER LANDING AND REMAINED ILLUMINATED UNTIL SHUTDOWN. THE MAINTENANCE PROVIDER TROUBLESHOT AND DETERMINED THE RIGHT ENGINE HP BLEED DIFFERENTIAL PRESSURE SWITCH HAD FAILED. THE FAILED PRESSURE SWITCH WAS REMOVED, AND A NEW SWITCH WAS INSTALLED. OPS CHECKS WERE GOOD, NO FAULTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
